Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Geöcze $ k$-area and a cylindrical property


Author: Togo Nishiura
Journal: Proc. Amer. Math. Soc. 12 (1961), 795-800
MSC: Primary 28.80
DOI: https://doi.org/10.1090/S0002-9939-1961-0125941-X
MathSciNet review: 0125941
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, Parametric surfaces, Bull. Amer. Math. Soc. vol. 56 (1950) pp. 288-296. MR 0036825 (12:168e)
  • [2] L. Cesari, Caratterizzazione analitica delle superficie continue di area finita secondo Lebesgue, Ann. Scuola Norm. Sup. Pisa vol. 10 (1941) pp. 253-294; vol. 11 (1942) pp. 1-42. MR 0018213 (8:257i)
  • [3] -, Surface area, Princeton University Press, 1956. MR 0074500 (17:596b)
  • [4] H. Federer, Measure and area, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 306-378. MR 0049289 (14:149e)
  • [5] T. Nishiura, The Geöcze $ k$-area and flat mappings, to appear.
  • [6] T. Rado and P. V. Reichelderfer, Continuous transformations in analysis, Berlin, Springer, 1955. MR 0079620 (18:115c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125941-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society